Structure of solutions of exponential growth for some operators equations
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Trudy Matematicheskogo Instituta imeni V. A. Steklova, Tome 60 (1961), pp. 145-180
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1961_60_a7,
author = {M. A. Evgrafov},
title = {Structure of solutions of exponential growth for some operators equations},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {145--180},
year = {1961},
volume = {60},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1961_60_a7/}
}
M. A. Evgrafov. Structure of solutions of exponential growth for some operators equations. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Trudy Matematicheskogo Instituta imeni V. A. Steklova, Tome 60 (1961), pp. 145-180. http://geodesic.mathdoc.fr/item/TM_1961_60_a7/